# SDR WX0A072001

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE ROW 8, 16 - 19 & AFT EMER EXIT ROW.  R & R BATTERIES IN APPLICABLE EMER BATTERY PACKS IAW MM 33-53-00.  ALL EMER LIGHTS OPERATIONS CHECKED GOOD.
